I was prescribed a prescription for Cymbalta by my doctor, who thought that I was suffering with depression, which was leading me to become a full time alcohol, leaving behind the remainder of my life. Little did I know that the Cymbalta withdrawal was going to be worse than the alcohol!
He probably did warn me that if the medication was stopped brusquely there would be withdrawal problems, but unplanned things happened in my life, leaving me uninsured and unable to afford the price of the medication, no choice except to stop.
The withdrawal symptoms commenced about 4 days after I stopped taking the drug. The nastiest of them all was the ghastly nightmares. It seemed like most every night something frightening was going on when I hit the pillow. However that wasn't the sole side effect I Had. Interesting point, appears like I had most all the possible side-effects of the drug. Likely because of the prior history with alcohol.
Dizziness occurred quite often, as did barfing sessions that were horrible. I had very nasty headaches as well , occasionally so bad I believed they would really be headaches. I would have to turn off the lights, cover my eyes, apply an ice pack, and cry and cry. I was irritable, although not to the point of being intolerable, I don't think, that is.
With my alcohol withdrawal, the worst symptom was being very cantankerous. I was cranky almost all of the time to everybody, whether or not you did not do anything to me. I also had the depression, so perhaps alcohol was the nastiest of the two. Both were horrid experiences I pray I never go through again in this lifetime. It has been more than 10 years free of any type of addictions or withdrawals, and I could not be happier.